# SDR GLBA20110718K

- Difficulty date: July 17, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 31,859 hours, 38,775 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR LOCK OBSERVATION LIGHT WAS INOP. MEL 88657. MAINTENANCE REPAIRED THE WIRE SPLICE D4436 AT THE DOOR ENTRY, IAW 33-20-07, OPS CK GOOD.
